# SDR UALA2012022001019

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 63,359 hours, 23,277 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D2
- Part serial: T13941
- Condition: Sticks
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER.  FOUND LEFT DEFUELING VALVE STICKING OPEN, SHAFT TO VLV RIG OUT OF ADJUSTMENT.  REPLACED LEFT DEFUELING VALVE ACT & VALVE.  ADJUSTED THE RIG OF THE VALVE TO ACTUATOR.  OPS CHECK GOOD.ACCOMPLISHED MM 28-21-00-0101 PAGE 128 BLOCK 1.
